Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

HELP!!!!!

Posted by scatterbrained on May 25, 2004, at 13:17:21

In reply to Re: lamictal and best dosage scatterbrained, posted by Tony P on May 25, 2004, at 11:32:39

I woke up today extreemly confused, not the confusion that's depression induced, I can tell the difference, this is awful and I don't know what's causing it.WHAT SHOULD I DO!!should I lower the dose? see a neurologist? The thing that is most terrifying about all this is the fact that I'm totally less depressed and still confused which from past experience is not supposed to happen.For me,when the anhedonia goes away, so does the confusion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:scatterbrained thread:350180
URL: http://www.dr-bob.org/babble/20040521/msgs/350491.html